# SDR 2002F00065

- Difficulty date: December 4, 2001
- Submitted: January 31, 2002
- Operation: Air carrier
- Aircraft: N526NA
- Make and model: Boeing 757236
- Aircraft serial: 24794
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE WITH CPCP TASK CORROSION FOUND ON KEEL BEAM LOWER L ANGLE BRACKETS AT BS 1139, LBL 4 TO RBL 4, WL 143.  MANUFACTURED AND REPLACED L ANGLE PER SRM.  (M)
